# SDR 96ZZZM1201

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47728
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1151
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING OP-15, FOUND CRACK APPROXIMATELY ONE INCH LONG IN LONGERON 17R, STATION 1151, TOP AND BOTTOM LEGS.  REPAIRED PER SRM 53-02.  AIRCRAFT TOTAL TIME 41,764, TOTAL CYCLES 37,652.
